# SDR 97ZZZX2929

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8146Q
- Make and model: Cessna U206F
- Aircraft serial: U20603097
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 12310349
- Condition: Misrigged
- Location: Empennage
- Part time: 1,665 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, NOTICED THE SEAPLANE-TYPE RUDDER WOULD CONTACT THE ELEVATOR ASSEMBLY WHEN BOTH SURFACES WERE POSITIONED APPROXIMATELY HALF THEIR TRAVEL.  ELEVATOR TRAVEL WAS DETERMINED TO BE CORRECT.  BECAUSE A SEAPLANE-TYPE RUDDER WAS INSTALLED, RIGGING OF THE RUDDER WAS REFERENCED THROUGH THE CESSNA 206 SM.  THE SM MAKES ABSOLUTELY NO DISTINCTION BETWEEN RIGGING A STANDARD RUDDER AS OPPOSED TO A SEAPLANE RUDDER.
